Joint papers of Juhasz and Shelah

JuSh:231
Juhasz+Shelah, How large can a hereditarily separable or hereditarily Lindelof space be? -- Israel J Math 53 (1986) 355-364
HJSh:249
Hajnal+Juhasz+Shelah, Splitting strongly almost disjoint families -- Transactions American Math Soc 295 (1986) 369-387
JShS:320
Juhasz+Shelah+Soukup, More on countably compact, locally countable spaces -- Israel J Math 62 (1988) 302-310
JuSh:341
Juhasz+Shelah, $\pi (X)=\delta(X)$ for compact $X$ -- Topology and its Applications 32 (1989) 289-294
JuSh:364
Juhasz+Shelah, On partitioning the triples of a topological space -- Topology and its Applications 44 (1992) 203-208
JuSh:612 1997-03-07 [pdf] [ps] [abstract] [arXiv:math.LO/9703220]
Juhasz+Shelah, On the cardinality and weight spectra of compact spaces, II -- Fundamenta Math 155 (1998) 91-94
HJSh:697 1998-12-03 [pdf] [ps] [abstract] [arXiv:math.LO/9812114]
Hajnal+Juhasz+Shelah, Strongly almost disjoint families, {I}{I} -- Fundamenta Math 163 (2000) 13-23
JShSS:714 2001-04-02 [pdf] [ps] [abstract] [arXiv:math.LO/0104198]
Juhasz+Shelah+Soukup+Szentmiklossy, A tall space with a small bottom -- Proc American Math Soc 131 (2003) 1907-1916
JShSS:765 2003-07-14 [pdf] [ps] [abstract] [arXiv:math.LO/0404322]
Juhasz+Shelah+Soukup+Szentmiklossy, Cardinal sequences and Cohen real extensions -- Fundamenta Math 181 (2004) 75-88
JuSh:795 2002-06-19 [pdf] [ps] [abstract] [arXiv:math.LO/0212027]
Juhasz+Shelah, Generic left-separated spaces and calibers -- Topology and its Applications 132 (2003) 103-108
JuSh:899 2007-03-19 [pdf] [ps] [abstract] [arXiv:math.LO/0702295]
Juhasz+Shelah, Hereditarily Lindel{\"{o}}f spaces of singular density -- Studia Scientiarum Math Hungarica 45 (2008) 557-562
JShS:901 2006-12-10 [pdf] [ps] [abstract] [arXiv:math.GN/0702296]
Juhasz+Shelah+Soukup, Resolvability vs. almost resolvability -- Topology and its Applications 156 (2009) 1966-1969
JuSh:1025 [abstract] [arXiv:math.LO/1307.1989]
Juhasz+Shelah, Strong colorings yield $\kappa$-bounded spaces with discretely untouchable points -- Proc AMS 143 (2015) 2241-2247


Back to theList of coauthors
Back to Shelah's Archive